Journal article icon

Journal article

THE ENERGETICS OF POLYTYPIC STRUCTURES - FURTHER APPLICATIONS OF THE ANNNI MODEL

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1107/S0108768185002208

Authors


YEOMANS, J More by this author
Journal:
ACTA CRYSTALLOGRAPHICA SECTION B-STRUCTURAL SCIENCE
Volume:
41
Issue:
OCT
Pages:
310-319
Publication date:
1985
DOI:
ISSN:
0108-7681
URN:
uuid:b8c3de49-b613-4353-84e0-fab1e7de6396
Source identifiers:
383266
Local pid:
pubs:383266

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP